# SDR TRAX200701581

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Aircraft time: 28,352 hours, 32,939 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Flange
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG LWR FLANGE ON FWD SURFACE AT FR 27 CORRODED.    CORROSION REMOVED IAW SRM 51-21-42 FOUND WITHIN LIMITS OF SRM 51-10-10 MATERIAL THICKNESS: 0.063 MATERIAL REMOVED: 0.002 WITHIN LIMITS AS PER SRM: 51-10-10.
